# SDR SWAA2025032107725

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 74,297 hours, 44,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT BAR STICKY <[01]. 02 - INSPECTED PER [AMM 25-66-01-200-802-NG (ESCAPE SLIDE PACK CHECK - PERMANENT)].
